# SDR DALA2021061403224

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CRACK INDICATION ON FRAME 68 LH AT DOOR STOP 1 IN HOLE 4 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 53-41-12. (1836011)
